File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: An LMI approach for robust stability of genetic networks

TitleAn LMI approach for robust stability of genetic networks
Authors
KeywordsGenetic network
Uncertainty
Robust stability
SMR
LMI
Issue Date2008
PublisherIFAC.
Citation
The 17th World Congress of the International Federation of Automatic Control (IFAC), Seoul, Korea, 6-11 July 2008. In IFAC Proceedings, 2008, v. 17 n. 1, pt. 1, p. 12593-12598 How to Cite?
AbstractThis paper addresses the problem of establishing robust stability of uncertain genetic networks with SUM regulatory functions. For these networks we derive a sufficient condition for robust stability by introducing a bounding set of the uncertain nonlinearity, and we show that this condition can be formulated as a linear matrix inequality (LMI) optimization obtained via the square matricial representation (SMR) of polynomials by adopting polynomial Lyapunov functions and polynomial descriptions of the bounding set. Then, we propose a method for computing a family of bounding sets by means of convex optimizations. It is worthwhile to remark that these results are derived in spite of the fact that the variable equilibrium point cannot be computed being the solution of a system of parameter-dependent nonlinear equations, and is hence unknown.
Persistent Identifierhttp://hdl.handle.net/10722/61974
17
ISBN
Awardpublished_or_final_version
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_HK
dc.contributor.authorHung, YSen_HK
dc.date.accessioned2010-07-13T03:51:19Z-
dc.date.available2010-07-13T03:51:19Z-
dc.date.issued2008en_HK
dc.identifier.citationThe 17th World Congress of the International Federation of Automatic Control (IFAC), Seoul, Korea, 6-11 July 2008. In IFAC Proceedings, 2008, v. 17 n. 1, pt. 1, p. 12593-12598en_HK
dc.identifier.isbn978-1-1234-7890-2-
dc.identifier.urihttp://hdl.handle.net/10722/61974-
dc.identifier.uri17-
dc.description.abstractThis paper addresses the problem of establishing robust stability of uncertain genetic networks with SUM regulatory functions. For these networks we derive a sufficient condition for robust stability by introducing a bounding set of the uncertain nonlinearity, and we show that this condition can be formulated as a linear matrix inequality (LMI) optimization obtained via the square matricial representation (SMR) of polynomials by adopting polynomial Lyapunov functions and polynomial descriptions of the bounding set. Then, we propose a method for computing a family of bounding sets by means of convex optimizations. It is worthwhile to remark that these results are derived in spite of the fact that the variable equilibrium point cannot be computed being the solution of a system of parameter-dependent nonlinear equations, and is hence unknown.-
dc.languageengen_HK
dc.publisherIFAC.-
dc.relation.ispartofIFAC Proceedings Volumes (IFAC-PapersOnline)-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectGenetic network-
dc.subjectUncertainty-
dc.subjectRobust stability-
dc.subjectSMR-
dc.subjectLMI-
dc.titleAn LMI approach for robust stability of genetic networksen_HK
dc.typeConference_Paperen_HK
dc.identifier.emailChesi, G: chesi@eee.hku.hken_HK
dc.identifier.emailHung, YS: yshung@eee.hku.hken_HK
dc.identifier.authorityChesi, G=rp00100en_HK
dc.identifier.authorityHung, YS=rp00220en_HK
dc.identifier.doi10.3182/20080706-5-KR-1001.0205-
dc.identifier.scopuseid_2-s2.0-79961019906-
dc.identifier.hkuros142003en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79961019906&selection=ref&src=s&origin=recordpage-
dc.identifier.issue1, pt. 1-
dc.identifier.scopusauthoridChesi, G=7006328614-
dc.identifier.scopusauthoridHung, YS=8091656200-
dc.customcontrol.immutablesml 151026 - merged-
dc.description.awardpublished_or_final_version-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats